Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

anyone have the mirena put in and experience stomach aches?

i had one yesterday and it went away and i have one now it hasnt gone away yet and it really hurts. anyone have this

Answer Question
 
katieBennett

Asked by katieBennett at 10:46 PM on Sep. 17, 2009 in Babies (0-12 months)

Level 1 (0 Credits)
Answers (4)
  • Yeah, cramping for a while when you first get it in is normal.

    If it becomes horrible painful, talk to your doctor though....it really shouldn't be much more than bad period cramps.
    mogencreative

    Answer by mogencreative at 10:50 PM on Sep. 17, 2009

  • yea im going to call the doctor tomorrow
    katieBennett

    Answer by katieBennett at 11:03 PM on Sep. 17, 2009

  • Mirena Official FDA information, side effects and uses.


    Accurate, FDA approved Mirena information for healthcare professionals and patients - brought to you by Drugs.com.
    www.drugs.com/pro/mirena.html
    vbruno

    Answer by vbruno at 11:10 PM on Sep. 17, 2009

  • I did. I called my mom crying because my stomach hurt so bad then I started bleeding really bad. I told her my uterus was falling out lol. It lasted a few days then went away. I would still cramp every once in a while but not the stomach ache. I also got a lot of yeast infections when i had it.. never had one b4 then got them constantly with mirena. Got it removed and havnt had one since. So if this happens to u that is also normal. Sorry TMI but I thought id give u my exp.
    Anonymous

    Answer by Anonymous at 11:12 PM on Sep. 17, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN